# SDR HALA2011042500168

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 95,446 hours, 18,162 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB LT REV ISO VALVE STATUS DISPLAYED.  RESET AND ERASED LT REVERSER ISO MSG IAW AMM 78-31-00 LIGHT STAYED OUT.  OK FOR SERVICE.
